Lupron side effects?


#1

Tmi alert

I started Lupron last week monday and was on bcp prior to that ended those Wednesday of last week… Saturday I started getting diarrhea - like peeing out my butt-- I ended up getting a period yesterday and still have the diarrhea. I know I’m not sick- I actually feel fine and can still eat whatever - just got to be by a bathroom or know where one is cuz when it comes and my belly gets bubbly- there’s no stopping it— I’m assuming its hormones and the shots , I go for my baseline tomorrow so I’m going to mention it, but wanted to know if anyone else has experienced this- I’m worried its going to mess up my fet


#2

I had that too, but was taking Metformin so I really don’t know if mine had anything to do with the Lupron. I continued on the Metformin through my cycle and the entire first trimester though and having the diarrhea didn’t hinder anything. Just make sure you are drinking lots of fluids (some with electrolytes like gatorade) so you don’t get dehydrated and maybe add some yogurt with live active cultures or lactobacillius to your diet so that you aren’t losing too many good bacteria from your gut.

Good luck with your cycle! :flower: Sending you lot of :babydust: :babydust: !!!